RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Comp. Eng. Math., 2017, Volume 4, Issue 1, Pages 48–56 (Mi jcem83)  

This article is cited in 2 scientific papers (total in 2 papers)

Computational Mathematics

Spectral problems for one mathematical model of hydrodynamics

I. S. Strepetova, L. M. Fatkullina, G. A. Zakirova

South Ural State University (Chelyabinsk, Russian Federation)

Abstract: This paper is devoted to the investigation of two spectral problems: the eigenvalue problem and the inverse spectral problem for one mathematical model of hydrodynamics, namely the mathematical model for the evolution of the free filtered-fluid surface. The Galerkin method is chosen as the main method for solving the eigenvalue problem. A theorem on the convergence of Galerkin's method applied to this problem was given. For the given spectral problem the algorithm was developed. A program that allows calculating the eigenvalues of the perturbed operator was produced in Maple. For the inverse spectral problem, the resolvent method was chosen as the main one. For this spectral problem, an algorithm is also developed. A program that allows one to approximately reconstruct the potential from the known spectrum of the perturbed operator was created in Maple. The theoretical results were illustrated by numerical experiments for a model problem. Numerous experiments carried out have shown a high computational efficiency of the developed algorithms.

Keywords: perturbed operator, discrete self-adjoint operator, eigenvalues of the inverse spectral problem, potential, Dzektser equation.

DOI: https://doi.org/10.14529/jcem170105

Full text: PDF file (589 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
MSC: 47A55, 47A75
Received: 01.03.2017
Language:

Citation: I. S. Strepetova, L. M. Fatkullina, G. A. Zakirova, “Spectral problems for one mathematical model of hydrodynamics”, J. Comp. Eng. Math., 4:1 (2017), 48–56

Citation in format AMSBIB
\Bibitem{StrFatZak17}
\by I.~S.~Strepetova, L.~M.~Fatkullina, G.~A.~Zakirova
\paper Spectral problems for one mathematical model of hydrodynamics
\jour J. Comp. Eng. Math.
\yr 2017
\vol 4
\issue 1
\pages 48--56
\mathnet{http://mi.mathnet.ru/jcem83}
\crossref{https://doi.org/10.14529/jcem170105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3637688}
\elib{http://elibrary.ru/item.asp?id=28921545}


Linking options:
  • http://mi.mathnet.ru/eng/jcem83
  • http://mi.mathnet.ru/eng/jcem/v4/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Kirillov, G. A. Zakirova, “A direct spectral problem for $L$-spectrum of the perturbed operator with a multiple spectrum”, J. Comp. Eng. Math., 4:3 (2017), 19–26  mathnet  crossref  mathscinet  elib
    2. E. V. Kirillov, G. A. Zakirova, “Spectral problem for a mathematical model of hydrodynamics”, J. Comp. Eng. Math., 5:1 (2018), 51–56  mathnet  crossref  mathscinet  elib
  • Journal of Computational and Engineering Mathematics
    Number of views:
    This page:102
    Full text:33
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019